# SDR DALA2016080305727

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 71,915 hours, 54,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RIGHT SIDE BS 256 RBL 22 - 44 FLOORBEAM CORRODED ON UPPER SURFACE. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 3. REMOVED AND REPLACED IAW SRM 51-30-05 VOL II.
